| Texto completo | |
| Autor(es): |
Kawai, Daniel Eiti Nishida
;
Guzzo Jr, Henrique
;
Ferreira, Bruno Leonardo Macedo
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | FILOMAT; v. 39, n. 2, p. 14-pg., 2025-01-01. |
| Resumo | |
Let A be a generalized matrix *-ring and let B be an unital *-ring. For a, b is an element of A, we define {a, b}* = ab + ba*. In this paper, we prove that, under some additional conditions, a bijective map phi : A-B that satisfies phi({a, b}* + b*a) = {phi(a), p(b)}* + phi(b)*phi(a) for all a, b is an element of A or satisfies phi({a, b}* + a*b) = {phi(a), p(b)}* + phi(a)*phi(b) for all a, b is an element of A is a *-ring isomorphism. (AU) | |
| Processo FAPESP: | 22/14579-0 - Condições suficientes para isomorfismos entre isótopos de álgebras não-associativas |
| Beneficiário: | Daniel Eiti Nishida Kawai |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |